# SDR DHL2001803012

- Difficulty date: October 6, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)  NR 10 SMOKE DETECTOR WONT TEST.2)  INSPECTED NO.10 SMOKE DETECTOR AND C/P NO DEFECTS NOTED. RELAMPED TEST AND FUNCTION BULBS OPS NORMAL PER MM 26-10-6. DMI 7323 CLRD. PLCD RMVD.STATUS: CLOSED
